# SDR UALA2010031800905

- Difficulty date: March 18, 2010
- Submitted: March 19, 2010
- Operation: Air carrier
- Aircraft: N662UA
- Make and model: Boeing 767322
- Aircraft serial: 27159
- Aircraft time: 72,923 hours, 11,822 cycles
- Engine: Pwa PW4060
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 2710000101
- Condition: Dirty
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

F/A'S SMELLED ELECTRICAL BURNING SMELL BUT NO SMOKE IN THE OVERWING JUMPSEAT AREA.  PER SAM TURNED OFF THE F/A OVERWING READING LIGHTS.  NO REOCCURRENCE OF SMELL.  ALL MID GALLEY FLIGHT ATTENDANT READING LIGHTS AT MID GALLEY AREA TURNED ON FOR DURATION OF GROUND TIME ZURICH WITHOUT NOTE CEILING PANELS OPENED AND P19 PANEL ASSY LIGHTING DISTRIBUTION CHECKED FOR BURNING SMELLS OR SIGNS OF OVERHEATING NONE FOUND CEILING PANELS REPLACED.  MID GALLEY ELECTRICAL EQUIPMENT OVENS COFFEEMAKERS CHECKED FOR BURNING SMELL FOUND PARTIALLY BURNED PLASTIC IN OVEN 408, REMOVED AND OPS CHECKED GOOD.  ALL LIGHTING IN MID GALLEY CHECKED FUNCTIONAL, NO SMELLS.  READING LIGHT CHECKED IN BOTH ECONOMY AND BUSINESS CABINS ALL WORKING LIGHTS REMAINED ON FOR 3 HRS GND ZURICH WITHOUT NOTE.
